# SDR VNAA0310010

- Difficulty date: October 14, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 19,355 hours, 16,906 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 230GC02Y02
- Part serial: M140
- Condition: Failed
- Location: Lt Generator
- Part time: 1,054 hours, 923 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LT GENERATOR FAIL INDICATION AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE 1VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
